Menu

One-Hour Click & Collect available on all orders

Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 pack

AU$9.95
Quantity
Add to cart
Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 pack

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation.


Nuromol tablets combine the power of two active ingredients - ibuprofen and paracetamol in one tablet providing superior pain relief* for up to 8 hours. *vs 1000mg regular paracetamol. Mehlisch et al 2010. Sponsored by RB.



  • Combines ibuprofen and paracetamol for double action pain relief

  • Provides relief for up to 8 hours


Size

12 Pack

Box Contents

12 Tablets

Details

  • Deliver temporary relief of acute (short term) pain and/or inflammation.

Directions

Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years).

Usage Advice

Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years).

Safety Directions

Do not take:
- if the blister foil is broken on first opening.
- if you are aged 65 years or older.
- if you suffer from asthma
- if you are pregnant.
- if you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastic bleeding in the past or if you have impaired kidney or liver function or heart failure.
- if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or other medicines for pain relief. If you get an allergic reaction stop taking and see your doctor immediately.
- Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of liver damage, stroke and heart attack.

Important Information

- Contains No gluten, wheat, lactose or sucrose.
- Contains No preservatives.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give Nuromol tablets to children under 12 years.
Do not use if: you are aged 65 years or over, you suffer asthma, you are pregnant or trying to become pregnant, you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, you are taking any other products containing ibuprofen, paracetamol or other anti- inflammatory medicines.

Caution

Unless a doctor has told you to, do not use if you are taking other medicines, if you suffer diabetes
Stop use and see your doctor immediately if you have an allergic reaction

Ingredients

colloidal anhydrous silica
croscarmellose sodium
macrogol 3350
magnesium stearate
microcrystalline cellulose
polysorbate 80
polyvinyl alcohol
purified talc
stearic acid
titanium dioxide

Active Ingredients

ibuprofen 200 mg, paracetamol 500 mg

Contains

Ibuprofen 200mg & Paracetamol 500mg

Catalogue Mandatory Statements

Always read the label and follow the directions for use. Incorrect use could be harmful.

Suitable For

Adults under 65 years and children from 12 years. For the temporary relief of acute pain and/or inflammation.

Product Packaging

Box

Product Packaging Dimensions

Height: 62mm, Width: 117mm, Depth: 19mm, Weight: 19g

AU$9.95
Quantity
Add to cart